Posted by Jim (184.108.40.206) on October 18, 1999 at 19:45:12:
In Reply to: Prednisone side effects/CH posted by Sam on October 18, 1999 at 08:43:07:
On 10/5, Dr. Ford put me on a tapered dosage of prednisone. I started with 60mg on first day and reduced it by 5mg each day. I am 6'2" 255. I am also taking verapamil @ 80mg x 3 a day. I have had some side effects--flushed skin, sweats, sleeplessness, etc. By the third night, my bouts with CH began to decrease. After a week I have been CH free but have had a sinus headache for three days. It is that time of year for me here in Alabama. I did this same treatment three years ago for an 8 week episode. This one lasted only two--Praise God! The Ford Headache Clinic in Birmingham, Alabama, is where I have received the best help. Dr. Ford knows his CHs not to mention classical migraines et. al. He gets my vote for neurologist of the year! I hope your CHs get better right away.
Post a Followup